# SDR FDEA202009142195

- Difficulty date: September 14, 2020
- Submitted: October 1, 2020
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 87,700 hours, 19,502 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Spar
- Part number: AIC7515501
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ULTRASONIC INSPECTION FOR VERTICAL CRACKS BEHIND SERVICE REPAIR   SR10550013, PER DRAWING NUMBER SN10550000 ON LEFT HAND SIDE OF THE LOWER   VERTICAL STABILIZER FORWARD FLANGE OF UPPER REAR SPAR CAP, STATION Y=2164,  CRACK INDICATION FOUND ON THIRD FASTENERS FROM BELOW TOWARDS SECOND   FASTENER.  LEFT HAND SIDE OF THE LOWER VERTICAL STABILIZER FORWARD FLANGE OF UPPER REAR SPAR CAP, STATION Y=2164 CRACK REPAIR CARRIED OUT, AS PER EA 1-5530-T0356595.  PART1, TITLE: STABILIZERS-VERTICAL STABILIZER-CRACK REPAIRS ON VERTICAL STABILIZER REAR SPAR LT SIDE & RT SIDE FORWARD FLANGES.  REPAIR CLASSIFIED AS MAJOR, PER GMM 6-2-100.
